Bulletin of the American Mathematical Society

Jacques Hadamard $\left( {1865 - 1963} \right)$

Szolem Mandelbrojt and Laurent Schwartz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 71, Number 1 (1965), 107-129.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526393

Mathematical Reviews number (MathSciNet)
MR0179049

Zentralblatt MATH identifier
0126.00605

Citation

Mandelbrojt, Szolem; Schwartz, Laurent. Jacques Hadamard $\left( {1865 - 1963} \right)$. Bull. Amer. Math. Soc. 71 (1965), no. 1, 107--129. https://projecteuclid.org/euclid.bams/1183526393


Export citation